International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 870706 | https://doi.org/10.1155/S0161171286000443

Mikael Lindstrom, "A note on the inverse function theorem of Nash and Moser", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 870706, 4 pages, 1986. https://doi.org/10.1155/S0161171286000443

A note on the inverse function theorem of Nash and Moser

Received09 Sep 1985

Abstract

The Nash-Moser inverse function theorem is proved for different kind of differentiabilities.

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views109
Downloads430
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.